# SDR USAA20090605SB094

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: KIT651
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOS - PILOT REPORTED THE SMOKE DETECTOR IN THE AFT LEFT LAVATORY WAS EMITTING A CONSTANT BEEP.  MAINTENANCE INSTALLED A NEW SMOKE DETECTOR IN THE AFT LEFT LAVATORY.  OPERATIONAL CHECK NORMAL PER TASK 25-60-00-00.
